# SDR USAA2009040790826

- Difficulty date: March 20, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 35,334 hours, 13,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON LOWER SILL BEAM OF L-2 DOOR BETWEEN FR68 TO FR69, Y1524.  REPAIRED LOWER SILL BEAM OF L-2 DOOR BETWEEN FR68 TO FR69, Y1524 IAW US AIRWAYS EA 132342.
